# SDR 2006FA0000658

- Difficulty date: July 10, 2006
- Submitted: July 10, 2006
- Operation: General aviation
- Aircraft: N716B
- Make and model: Tcraft BC12D
- Aircraft serial: 7919
- Engine: Cont IO550N
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 652312112E
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE MECHANIC WAS REPLACING THE FUEL INJECTION NOZZLES DUE TO THE REQUEST OF THE OWNER.  THE OWNER WANTED TO INSTALL A NEW KIT THE POSITION-TUNED FUEL INJECTION NOZZLES IAW THE ID SID05-7.  DURING THE INSTALLATION OF THESE NOZZLES 1 CRACKED PRIOR TO REACHING THE TORQUE VALUE AS LISTED IN SID05-7.
